# SDR 2008UALA04304

- Difficulty date: August 14, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 49,636 hours, 7,363 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473760
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP 1 ENG R RIGHT ENGINE FIRE DETECTION SYSTEM LOOP 1 FAILURE.  *S/D*  REPLACED RIGHT ENGINE UPPER FIRE LOOP.  FIRE TEST PASSED.
